Experimental Mathematics

Remarks on self-affine tilings

Derek Hacon, Nicolau C. Saldanha, and J. J. P. Veerman

Abstract

We study self-affine tilings of $\R^n$ with special emphasis on the two-digit case. We prove that in this case the tile is connected and, if $n \le 3$, is a lattice-tile.

Article information

Source
Experiment. Math., Volume 3, Issue 4 (1994), 317-327.

Dates
First available in Project Euclid: 24 March 2003

Permanent link to this document
https://projecteuclid.org/euclid.em/1048515813

Mathematical Reviews number (MathSciNet)
MR1341723

Zentralblatt MATH identifier
0838.52021

Subjects
Primary: 52C22: Tilings in $n$ dimensions [See also 05B45, 51M20]
Secondary: 05B45: Tessellation and tiling problems [See also 52C20, 52C22]

Citation

Hacon, Derek; Saldanha, Nicolau C.; Veerman, J. J. P. Remarks on self-affine tilings. Experiment. Math. 3 (1994), no. 4, 317--327. https://projecteuclid.org/euclid.em/1048515813


Export citation